MathSciNet Relay Station
MathSciNet bibliographic data
MR548097 (80h:54029) 54D25 (54A25)
Kunen, Kenneth; van Mill, Jan; Mills, Charles F. On nowhere dense closed $P$-sets. Proc. Amer. Math. Soc. 78 (1980), no. 1, 119–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement